MathSciNet Relay Station
MathSciNet bibliographic data
MR350949 (50 #3441) 62G05 (62F15)
Ferguson, Thomas S. A Bayesian analysis of some nonparametric problems. Ann. Statist. 1 (1973), 209–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement